Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 7, Pages 1280–1294 (Mi zvmmf4724)  

This article is cited in 3 scientific papers (total in 3 papers)

Application of compact and multioperator schemes to the numerical simulation of acoustic fields generated by instability waves in supersonic jets

A. D. Savel'ev, A. I. Tolstykh, D. A. Shirobokov

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia

Abstract: Acoustic fields generated by instability waves in supersonic jets were numerically simulated. A seventh-order multioperator scheme was used to solve the Euler equations linearized about the mean flow field in an axisymmetric turbulent jet. The mean field was computed using fifth-order compact approximations of the convective terms under conditions similar to experimental data. The numerical results were found to agree well with the experiment.

Key words: compact and multioperator schemes, numerical simulation of acoustic fields, instability waves of supersonic jets.

Full text: PDF file (2369 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:7, 1221–1234

Bibliographic databases:

UDC: 519.634
Received: 22.01.2009

Citation: A. D. Savel'ev, A. I. Tolstykh, D. A. Shirobokov, “Application of compact and multioperator schemes to the numerical simulation of acoustic fields generated by instability waves in supersonic jets”, Zh. Vychisl. Mat. Mat. Fiz., 49:7 (2009), 1280–1294; Comput. Math. Math. Phys., 49:7 (2009), 1221–1234

Citation in format AMSBIB
\Bibitem{SavTolShi09}
\by A.~D.~Savel'ev, A.~I.~Tolstykh, D.~A.~Shirobokov
\paper Application of compact and multioperator schemes to the numerical simulation of acoustic fields generated by instability waves in supersonic jets
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 7
\pages 1280--1294
\mathnet{http://mi.mathnet.ru/zvmmf4724}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 7
\pages 1221--1234
\crossref{https://doi.org/10.1134/S0965542509070136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268295700013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349969475}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4724
  • http://mi.mathnet.ru/eng/zvmmf/v49/i7/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Tolstykh, “On the multioperator method for constructing approximations and finite difference schemes of an arbitrarily high order”, Comput. Math. Math. Phys., 51:1 (2011), 51–67  mathnet  crossref  mathscinet  isi
    2. A. I. Tolstykh, “Hybrid schemes with high-order multioperators for computing discontinuous solutions”, Comput. Math. Math. Phys., 53:9 (2013), 1303–1322  mathnet  crossref  crossref  isi  elib  elib
    3. A. I. Tolstykh, “On the use of multioperators in the construction of high-order grid approximations”, Comput. Math. Math. Phys., 56:6 (2016), 932–946  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:246
    Full text:78
    References:26
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021